# SDR CAL960442

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 427
- Part time: 35,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0611 - THE FUSELAGE SKIN WAS DAMAGED BY A BELT LOADER AT STA 427, FORWARD CARGO DOOR JAMB.  THE AREA WAS REPAIRED BY INSTALLING AN EXTERNAL DOUBLER IAW ECRA 5330-02381.  (X)
